# SDR R61A201609140535

- Difficulty date: August 28, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 25,289 hours, 19,694 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424013
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE SKIN IS CRACKED AT RIB 17 AND THE END OF STRINGER 19 SEEN INTERNALLY PERFORMED TEMPORARY REPAIR OF RT WING SKIN BY CUTOUT AND DOUBLER/TRIPPLER INSTALL AT RIB 17 REF ETD2016-170-07876.
